# SDR AALA201907109004

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 59,643 hours, 16,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Part serial: 1368RP
- Condition: Low Pressure
- Location: L3 Door
- Part time: 55,587 hours, 19,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L3 DOOR SLIDE PRESSURE LOW. REMOVED AND REPLACED L3 DOOR EVACUATION SLIDE IAW JOB CARD 19L83525001.
